# SDR UPS07550243

- Difficulty date: June 27, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 24,502 hours, 16,986 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103038
- Condition: Dented
- Location: Bs 1540 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1540, BET S25L AND S26L.  DENT REPAIR AT STA 1540, S25L TO S26L WAS ACCOMPLISHED PER FINAL EA NR 757-5362-27-A1702.
